# SDR FDEA201011224460

- Difficulty date: November 22, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655624851
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER SPLICE CORRODED BS 1124 TO BS 1136 STR 30 CUT OUT DAMAGED STRINGER DIM.19" IAW SRM 53-10-3 FIG 1. FABRICATED STRINGER SECTION USING BAC1448-147, 7075T6 19" IN LENGTH AND SPLICES (2EA) USING BAC1498-131-  7075T6 10 1/4" LONG EA IAW SRM 53-10-3 FIG 1. TREATED AND PRIMED IAW SRM 51-  10-2, INSTALLED STRINGER AND 2EA SPLICES IAW SRM 51-30-2, REV 103.
